# SDR CALA2025050804559

- Difficulty date: May 6, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 110,985 hours, 26,280 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPENED DISABLE PANEL, LEFT P78 PANEL, IN LEFT SIDE CABIN INTERIOR. MOVED DISABLE HANDLE TO SLIDE DISARMED POSITION. REF AMM 25-65-00-002-001 MOVED DISABLE HANDLE FOR OVERWING ESCAPE SLIDE TO ARMED AND CLOSED P78 REF AMM 25-65-00 VERIFIED REACTIVATION OF LH OVERWING SLIDE HANDLE IAW AMM 25-65-00
